Bulletin of the American Mathematical Society

Review: L. A. Santaló, Introduction to integral geometry

S. S. Chern

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 61, Number 4 (1955), 358-359.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183519889

Citation

Chern, S. S. Review: L. A. Santaló, Introduction to integral geometry. Bull. Amer. Math. Soc. 61 (1955), no. 4, 358--359. https://projecteuclid.org/euclid.bams/1183519889


Export citation